# SDR SWAA2021011942890

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,856 hours, 21,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT COVE LIGHT INOPERABLE.  DMA #0295358 R&R FUSE FOR RT OVERWING EXIT COVE LIGHT, IAW 33-51-01.  OPERATIONS CHECK GOOD.
